# SDR VNAA9811018

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: AC69965
- Condition: Failed
- Location: Parking Brake
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, AN EMERGENCY ACCUMULATOR LOW PRESSURE WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-43-02.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
